# SDR ZZDA2011468

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT COVER 1D MISSING.  INSTALLED LIGHT COVER AS REQ OK FOR SVC.
